Volume 17, issue 4 (2013)

Download this article
Download this article For screen
For printing
Recent Issues

Volume 26
Issue 3, 937–1434
Issue 2, 477–936
Issue 1, 1–476

Volume 25, 7 issues

Volume 24, 7 issues

Volume 23, 7 issues

Volume 22, 7 issues

Volume 21, 6 issues

Volume 20, 6 issues

Volume 19, 6 issues

Volume 18, 5 issues

Volume 17, 5 issues

Volume 16, 4 issues

Volume 15, 4 issues

Volume 14, 5 issues

Volume 13, 5 issues

Volume 12, 5 issues

Volume 11, 4 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 3 issues

Volume 7, 2 issues

Volume 6, 2 issues

Volume 5, 2 issues

Volume 4, 1 issue

Volume 3, 1 issue

Volume 2, 1 issue

Volume 1, 1 issue

The Journal
About the Journal
Editorial Board
Editorial Interests
Editorial Procedure
Subscriptions
 
Submission Guidelines
Submission Page
Policies for Authors
Ethics Statement
 
ISSN (electronic): 1364-0380
ISSN (print): 1465-3060
Author Index
To Appear
 
Other MSP Journals
Pseudo-Anosov flows in toroidal manifolds

Thierry Barbot and Sérgio R Fenley

Geometry & Topology 17 (2013) 1877–1954
Bibliography
1 D V Anosov, Geodesic flows on closed Riemann manifolds with negative curvature, Proceedings of the Steklov Institute of Mathematics 90, Amer. Math. Soc. (1969) MR0242194
2 T Barbot, Caractérisation des flots d'Anosov en dimension $3$ par leurs feuilletages faibles, Ergodic Theory Dynam. Systems 15 (1995) 247 MR1332403
3 T Barbot, Mise en position optimale de tores par rapport à un flot d'Anosov, Comment. Math. Helv. 70 (1995) 113 MR1314942
4 T Barbot, Flots d'Anosov sur les variétés graphées au sens de Waldhausen, Ann. Inst. Fourier (Grenoble) 46 (1996) 1451 MR1427133
5 T Barbot, Actions de groupes sur les $1$–variétés non séparées et feuilletages de codimension un, Ann. Fac. Sci. Toulouse Math. 7 (1998) 559 MR1693597
6 T Barbot, Generalizations of the Bonatti–Langevin example of Anosov flow and their classification up to topological equivalence, Comm. Anal. Geom. 6 (1998) 749 MR1652255
7 T Barbot, Plane affine geometry and Anosov flows, Ann. Sci. École Norm. Sup. 34 (2001) 871 MR1872423
8 T Barbot, De l'hyperbolique au globalement hyperbolique (2007)
9 C Bonatti, R Langevin, Un exemple de flot d'Anosov transitif transverse à un tore et non conjugué à une suspension, Ergodic Theory Dynam. Systems 14 (1994) 633 MR1304136
10 D Calegari, The geometry of $\mathbb R$–covered foliations, Geom. Topol. 4 (2000) 457 MR1800151
11 D Calegari, Foliations with one-sided branching, Geom. Dedicata 96 (2003) 1 MR1956833
12 D Calegari, Promoting essential laminations, Invent. Math. 166 (2006) 583 MR2257392
13 A Casson, D Jungreis, Convergence groups and Seifert fibered $3$–manifolds, Invent. Math. 118 (1994) 441 MR1296353
14 S R Fenley, Anosov flows in $3$–manifolds, Ann. of Math. 139 (1994) 79 MR1259365
15 S R Fenley, The structure of branching in Anosov flows of $3$–manifolds, Comment. Math. Helv. 73 (1998) 259 MR1611703
16 S R Fenley, Foliations with good geometry, J. Amer. Math. Soc. 12 (1999) 619 MR1674739
17 S R Fenley, Foliations, topology and geometry of $3$–manifolds: $\mathbb R$–covered foliations and transverse pseudo-Anosov flows, Comment. Math. Helv. 77 (2002) 415 MR1933786
18 S R Fenley, Pseudo–Anosov flows and incompressible tori, Geom. Dedicata 99 (2003) 61 MR1998929
19 S R Fenley, Laminar free hyperbolic $3$–manifolds, Comment. Math. Helv. 82 (2007) 247 MR2319930
20 S R Fenley, Geometry of foliations and flows, I: Almost transverse pseudo-Anosov flows and asymptotic behavior of foliations, J. Differential Geom. 81 (2009) 1 MR2477891
21 S R Fenley, Ideal boundaries of pseudo-Anosov flows and uniform convergence groups with connections and applications to large scale geometry, Geom. Topol. 16 (2012) 1 MR2872578
22 S R Fenley, L Mosher, Quasigeodesic flows in hyperbolic $3$–manifolds, Topology 40 (2001) 503 MR1838993
23 J Franks, Anosov diffeomorphisms, from: "Global Analysis", Amer. Math. Soc. (1970) 61 MR0271990
24 J Franks, B Williams, Anomalous Anosov flows, from: "Global theory of dynamical systems" (editors Z Nitecki, C Robinson), Lecture Notes in Math. 819, Springer (1980) 158 MR591182
25 D Fried, Transitive Anosov flows and pseudo-Anosov maps, Topology 22 (1983) 299 MR710103
26 D Gabai, Convergence groups are Fuchsian groups, Ann. of Math. 136 (1992) 447 MR1189862
27 D Gabai, W H Kazez, Group negative curvature for $3$–manifolds with genuine laminations, Geom. Topol. 2 (1998) 65 MR1619168
28 D Gabai, U Oertel, Essential laminations in $3$–manifolds, Ann. of Math. 130 (1989) 41 MR1005607
29 É Ghys, Flots d'Anosov sur les $3$–variétés fibrées en cercles, Ergodic Theory Dynam. Systems 4 (1984) 67 MR758894
30 S Goodman, Dehn surgery on Anosov flows, from: "Geometric dynamics" (editor J Palis Jr.), Lecture Notes in Math. 1007, Springer (1983) 300 MR1691596
31 M Handel, W P Thurston, Anosov flows on new three manifolds, Invent. Math. 59 (1980) 95 MR577356
32 J Hempel, $3$–Manifolds, Ann. of Math. Studies 86, Princeton Univ. Press (1976) MR0415619
33 W Jaco, Lectures on three-manifold topology, CBMS Regional Conference Series in Mathematics 43, American Mathematical Society (1980) MR565450
34 W Jaco, P B Shalen, Seifert fibered spaces in $3$–manifolds, from: "Geometric topology" (editor J C Cantrell), Academic Press (1979) 91 MR537728
35 K Johannson, Homotopy equivalences of $3$–manifolds with boundaries, Lecture Notes in Mathematics 761, Springer (1979) MR551744
36 J L Kelley, General topology, D. Van Nostrand Company (1955) MR0070144
37 L Mosher, Laminations and flows transverse to finite depth foliations
38 L Mosher, Dynamical systems and the homology norm of a $3$–manifold. I: Efficient intersection of surfaces and flows, Duke Math. J. 65 (1992) 449 MR1154179
39 L Mosher, Dynamical systems and the homology norm of a $3$–manifold, II, Invent. Math. 107 (1992) 243 MR1144424
40 G Perelman, The entropy formula for the Ricci flow and its geometric applications arXiv:math.DG/0211159
41 G Perelman, Finite extinction time for the solutions to the Ricci flow on certain three-manifolds arXiv:math.DG/0307245
42 G Perelman, Ricci flow with surgery on three-manifolds arXiv:math.DG/0303109
43 R Roberts, J Shareshian, M Stein, Infinitely many hyperbolic $3$–manifolds which contain no Reebless foliation, J. Amer. Math. Soc. 16 (2003) 639 MR1969207
44 R Roberts, M Stein, Group actions on order trees, Topology Appl. 115 (2001) 175 MR1847462
45 W P Thurston, Hyperbolic structures on $3$–manifolds II: Surface groups and $3$–manifolds that fiber over the circle, preprint
46 W P Thurston, The geometry and topology of three-manifolds, Princeton Univ. Math. Dept. Lecture Notes (1979)
47 W P Thurston, On the geometry and dynamics of diffeomorphisms of surfaces, Bull. Amer. Math. Soc. 19 (1988) 417 MR956596
48 W P Thurston, Three manifolds, foliations and circles, I, preprint (1997)
49 W P Thurston, Three manifolds, foliations and circles, II: The transverse asymptotic geometry of foliations, preprint (1998)
50 R Waller, Surfaces which are flow graphs, in preparation